# SDR QXEA200602530

- Difficulty date: September 9, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Shaft
- Condition: Corroded
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - PASSENGER DOOR HINGE SHAFT ASSY, FORWARD END FOUND CORROSION ON ITS SURFACE.  REPAIRED IAW RD8-52-858.
